Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2012, 1:34 AM CDT for McDonald County, Missouri. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 1:34 AM CDT (06:34 UTC)
- Expired
- May 29, 2012, 2:01 AM CDT
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McDonald County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:40 AM CDT | TSTM WND DMG | 3 Se Pineville, MO | TREE DOWN ACROSS BRUSH CREEK ROAD...TIME OF EVENT ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KSGF 290634
SVRSGF
MOC119-290715-
/O.NEW.KSGF.SV.W.0121.120529T0634Z-120529T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT
* AT 131 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM GOODMAN TO PINEVILLE TO 11 MILES SOUTH OF
PINEVILLE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
POWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3650 9451 3662 9440 3676 9442 3676 9424
3674 9407 3663 9406 3663 9408 3649 9408
TIME...MOT...LOC 0634Z 308DEG 18KT 3677 9433 3656 9431
3644 9443
HAIL...1.00IN
WIND...60 MPH
$$
HATCH2 follow-up statements
186
WWUS53 KSGF 290652 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT TUE MAY 29 2012
MOC119-290715-
/O.CON.KSGF.SV.W.0121.000000T0000Z-120529T0715Z/
MCDONALD MO-
152 AM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCDONALD COUNTY UNTIL 215 AM CDT...
AT 149 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES EAST OF GOODMAN TO 10 MILES SOUTHEAST OF
PINEVILLE TO 14 MILES SOUTH OF PINEVILLE...AND MOVING SOUTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
POWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3650 9451 3662 9440 3676 9442 3676 9424
3674 9407 3663 9406 3663 9408 3649 9408
TIME...MOT...LOC 0652Z 308DEG 18KT 3671 9424 3650 9422
3638 9434
HAIL...1.00IN
WIND...60 MPH
$$
HATCH786
WWUS53 KSGF 290701
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT TUE MAY 29 2012
MOC119-290711-
/O.CAN.KSGF.SV.W.0121.000000T0000Z-120529T0715Z/
MCDONALD MO-
201 AM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCDONALD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3650 9451 3662 9440 3676 9442 3676 9424
3674 9407 3663 9406 3663 9408 3649 9408
TIME...MOT...LOC 0701Z 308DEG 18KT 3668 9420 3647 9418
3635 9430
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 8:38 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 28, 8:38 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT MON MAY 28 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A WEAK COLD FRONT CONTINUES TO SLIDE SOUTH TOWARDS THE AREA THIS EVENING. AS OF 8 PM CDT...THE FRONT EXTENDED FROM HANNIBAL MISSOURI TO CHANUTE KANSAS ON TO THE SOUTHWEST INTO CENTRAL TEXAS. THE ATMOSPHERE REMAINS UNSTABLE WITH LITTLE IN THE WAY OF A CAP...THOUGH SHEAR REMAINS MORE ON THE WEAKER SIDE. THE MID LEVELS REMAIN QUITE DRY...WHICH IS HELPING TO LIMIT THE COVERAGE IN THUNDERSTORM DEVELOPMENT SO FAR THIS EVENING. STILL SOME ISOLATED TO SCATTERED STORMS WILL CONTINUE TO DEVELOP FROM CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS ALONG THE FRONT AS IT SLIDES THROUGH THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. THERE COULD STILL BE A FEW STRONG TO MARGINALLY SEVERE STORMS WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS POSSIBLE OVER THE NEXT COUPLE HOURS. AFTER THAT INSATIABILITY SHOULD START TO WEAKEN. OVERALL WITH THE DRY AIR IN PLACE THE SEVERE RISK AND COVERAGE OF STORMS SHOULD BE MORE LIMITED THROUGH THE REST OF THE NIGHT. WISE && .DISCUSSION... THE NEXT 72 HOURS WILL BRING THREE SEPARATE PRECIPITATION EVENTS TO THE THE MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS. A WEAK COLD FRONT EXTENDING SOUTHWARD FROM WISCONSIN THROUGH IOWA AND INTO EAST CENTRAL KANSAS WILL SLOWLY PUSH SOUTHEASTWARD THROUGH THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. WHILE THERE IS PLENTY OF CAPE AVAILABLE...ON THE ORDER OF 3000 (J/KG COMPUTED) LATE THIS AFTERNOON...MODELS GENERALLY HOLD OFF ON MAX PRECIPITATION DEVELOPMENT UNTIL AFTER SUNSET AS THIS FRONTAL BOUNDARY SLOWS DOWN OVER SOUTHERN MISSOURI. BULK WIND SHEAR (0 TO 6 KM) INCREASES FROM APPROXIMATELY 25 KTS TO 35 KTS OVER NIGHT SO THIS MAY ASSIST WITH SOME STORM ORGANIZATION AFTER SUNSET. THIS SURFACE FRONTAL SYSTEM HAS RELATIVELY WEAK FORCING AS IT BECOMES NEARLY ALIGNED WITH THE UPPER LEVEL FLOW LATE TODAY SO NOCTURNAL PRECIPITATION MAXIMUM EVIDENT IN THE NAM/SREF AND GFS IS GENERALLY SUPPORTED BY A WEAK SHORTWAVE APPROACHING FROM THE WEST...SLIGHTLY SOUTHERLY FLOW IMPINGING ON THIS FRONTAL BOUNDARY AND SOMEWHAT INCREASED WIND SHEAR. GIVEN THIS SYNOPTIC PATTERN...A FEW STRONGER STORMS TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT BUT DUE TO THE LACK OF STRONG DYNAMIC FORCING WE DO NOT EXPECT ANY WIDESPREAD SEVERE OUTBREAK AT THIS TIME. MODELS PUSH THIS WEAK FRONTAL BOUNDARY SOUTHWARD INTO OKLAHOMA ARKANSAS BY EARLY TUESDAY...BRINGING A GENERALLY SUNNY AND PLEASANT DAY TO THE AREA...ALBEIT BRIEFLY. FOR TUESDAY AFTERNOON/EVENING INTO THE EARLY MORNING HOURS WEDNESDAY...THE AFOREMENTIONED FRONTAL BOUNDARY OVER OKLAHOMA WILL SERVE AS A FOCAL POINT FOR AFTERNOON CONVECTION OVER THE CENTRAL OKLAHOMA/KANSAS BORDER AREA. NAM/SREF/GFS ALL HINT AT A LATE AFTERNOON MCS FORMING IN THE AREA FROM PARENT CONVECTION AND TRACKING EASTWARD TOWARD SOUTHWESTERN MISSOURI AND DISSIPATING DURING THE EARLY WEDNESDAY MORNING HOURS. AT THE SAME TIME...A SECOND WEAK SHORT WAVE APPROACHING FROM THE WEST WILL PROVIDE THE PRIMARY SUPPORT FOR THIS POTENTIAL EAST TO SOUTHEASTWARD MOVING MCS. AFTER SOMEWHAT OF A BREAK...THE THIRD ROUND OF PRECIPITATION WILL IMPACT THE AREA WEDNESDAY NIGHT INTO THURSDAY. THIS PARTICULAR EVENT...UNLIKE THE FIRST TWO...WILL HAVE MODERATE TO STRONG UPPER LEVEL SUPPORT FOR THIS TIME OF YEAR AS A RATHER DYNAMIC...PROGRESSIVE AND SHARPENING SHORT WAVE TROF EMBEDDED IN THE NOW STRONGER NORTHWESTERLY UPPER LEVEL FLOW INTERACTS WITH PRE- EXISTING BOUNDARIES IN THE AREA AND MOVES EASTWARD THROUGH THE REGION. MODELS DEPICT A SURFACE LOW FORMING OVER NORTH CENTRAL TEXAS WITH AN INVERTED TROF EXTENDING NORTHWARD TOWARD SOUTHEASTERN NEBRASKA NEBRASKA AROUND MIDNIGHT. THIS FEATURE PROGRESSES EASTWARD INTO THE EARLY MORNING HOURS...APPROACHING THE MISSISSIPPI VALLEY LATER ON THURSDAY. WITH A STRONG LOW LEVEL SOUTHERLY FLOW SETTING UP AHEAD OF THIS SHORT WAVE...WE WILL LIKELY SEE OUR BEST CHANCE OF SIGNIFICANT STABLE AND WIDESPREAD PRECIPITATION...ON THE ORDER OF AN INCH OR SO...FOR THE AREA. SEASONABLY STRONG HIGH PRESSURE AND COOLER SURFACE AIR TO THE NORTH OF THIS FEATURE WILL HELP GENERATE AN OVERRUNNING PRECIPITATION SCENARIO...MORE LIKE EARLY SPRING. HOWEVER...DUE TO THE RELATIVELY STRONG DYNAMIC FORCING...RAPID PROGRESSION AND SUBSEQUENT HEIGHT FALLS WITH THIS SYSTEM...WILL NOT RULE OUT ANY EMBEDDED CONVECTION. WILL MONITOR THE EVOLUTION OF THIS SEASONABLY STRONG EVENT VERY CLOSELY AS WE ARE STILL SEEING SIGNIFICANT VARIANCE BETWEEN MODEL RUNS. EXPECT GRADUAL CLEARING ON THURSDAY WITH PRECIPITATION TAPERING OFF OVER THE EASTERN OZARKS BY LATE AFTERNOON. FOR FRIDAY THOUGHT MONDAY... GFS AND ECMWF DIFFER SOMEWHAT FOR FRIDAYS SOLUTION IN BASIC HANDLING OF THE AFOREMENTIONED SHORT WAVE TROF. GFS FORMS AND DEEPENS A CLOSED UPPER LEVEL VORTEX OVER EASTERN NEBRASKA...THEN BRINGS IT SOUTHWARD OVER MISSOURI FOR FRIDAY. THE ECMWF KEEPS A MORE OPEN SOLUTION WITH A CUTOFF WELL TO THE NORTH AND A SECOND TROF/VORT MAX PUSHING THROUGH THE AREA ON FRIDAY. THUS...LEFT SOME CLOUDINESS AND A CHANCE OF LIGHTER PRECIP IN THE FORECAST FOR EARLY IN THE DAY FRIDAY. FOR THE REMAINDER OF THE OUTLOOK...EXPECT HIGH PRESSURE OVER THE PLAINS STATES FRIDAY TO TRACK SOUTHEASTWARD TO THE SOUTHEASTERN UNITED STATED BY SUNDAY INTO MONDAY. OUTSIDE OF A SLIGHT RISK OF AN AFTERNOON SHOWER LATE SATURDAY OR SUNDAY...THIS PATTERN WILL GIVE US A GENERALLY FAIR AND COOLER WEATHER PATTERN INTO THE WEEKEND WITH SEASONABLY COOL TEMPERATURES ON FRIDAY AND SATURDAY...WARMING BACK INTO THE 80S FOR SUNDAY AND MONDAY. && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT CURRENTLY EXTENDING FROM SOUTHEASTERN IOWA TO NORTH CENTRAL OKLAHOMA WILL CONTINUE TO SLOWLY SAG SOUTH THIS EVENING INTO THE OVERNIGHT HOURS. SOME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT. HAVE NOT INCLUDED THUNDERSTORMS OR SHOWERS IN THE TAFS DUE TO THE ISOLATED TO SCATTERED NATURE OF THIS ACTIVITY...SO CONFIDENCE IN A TAF SITE BEING AFFECTED WAS TOO LOW TO INCLUDED. WINDS WILL SWITCH FROM THE SOUTH TO NORTHWEST BEHIND THE FRONT AND THEN BECOME VARIABLE INTO TUESDAY AS HIGH PRESSURE MOVES OVER THE AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE PLAINS TOMORROW AFTERNOON AND PUSH SOUTHEAST TOWARDS THE AREA. AT THIS TIME IF THE AREA IS AFFECTED IT APPEARS IT WOULD BE AFTER 0OZ ON WEDNESDAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 28, 8:33 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT MON MAY 28 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS AS A COLD FRONT MOVES THROUGH THE AREA. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE THROUGH LATE THIS EVENING. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISK. OTHERWISE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED TUESDAY NIGHT THROUGH THURSDAY...AS A SERIES OF TWO DISTURBANCES APPROACH THE REGION FROM THE WEST. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, May 29, 12:39 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL DIXON 37.99N 92.09W
05/29/2012 E0.50 INCH PULASKI MO TRAINED SPOTTER
&&
DSALocal storm report, May 29, 12:40 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HEAVY RAIN DIXON 37.99N 92.09W
05/29/2012 M2.00 INCH PULASKI MO TRAINED SPOTTER
MINOR FLOODING REPORTED.
&&
DSALocal storm report, May 29, 1:10 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 3 SSW NEOSHO 36.82N 94.39W
05/29/2012 E50 MPH NEWTON MO LAW ENFORCEMENT
INTERSECTION OF HWY D AND 59.
&&
DSALocal storm report, May 29, 1:14 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 5 S NEOSHO 36.80N 94.36W
05/29/2012 E0.50 INCH NEWTON MO LAW ENFORCEMENT
&&
DSALocal storm report, May 29, 1:25 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 2 SSW DIXON 37.96N 92.11W
05/29/2012 PULASKI MO TRAINED SPOTTER
TWO FEET OF WATER OVER THE ROAD NEAR THE INTERSECTION OF
HWY O AND CREEK RD.
&&
DSALocal storm report, May 29, 1:33 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG WEBB CITY 37.15N 94.48W
05/29/2012 JASPER MO LAW ENFORCEMENT
TREES DOWN. ONE TREE ON A HOUSE WITH MINOR INJURIES.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:33 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 42 min |
| May 28, 10:19 PM CDT | Special Weather Statement | SGF | Vernon | 26 min |
| May 28, 10:54 PM CDT | Special Weather Statement | SGF | Maries | 36 min |
| May 28, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 32 min |
| May 28, 11:22 PM CDT | Special Weather Statement | SGF | Maries | 23 min |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 48 min |
| May 28, 11:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 28 min |
| May 28, 11:42 PM CDT | Areal Flood Advisory | SGF | Maries | 6 hr |
| May 29, 12:01 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 44 min |
| May 29, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 38 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 52 min |
| May 29, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| May 29, 12:39 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 6 hr |
| May 29, 12:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 49 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 43 min |
| May 29, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 64 min |
| May 29, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 40 min |
| May 29, 6:59 AM CDT | Areal Flood Advisory | SGF | Pulaski | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.